# SDR YENA2024102801402

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 1,691 hours, 245 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850017813
- Condition: Failed
- Location: 2ca
- Part time: 1,691 hours, 245 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'ON TWO SEPERATE DESCENT LEGS THE AIRCRAFT DEPARTED THE FMS PATH AFTER APPROX 30S AND STARTED AN INCREASINGLY STEEP DESCENT WHILE IN A MANAGED DESCENT BOTH TIMES V/V EXCEEDED 4900 FPM AND THE AIRCRAFT WENT FROM FOLLOWING THE FMS PATH TO 1300FT BELOW IN A FEW SECONDS PITCH TRIM WAS NORMAL BOTH TIMES; REMOVED AND REPLACED FCU (2CA) PER MCC REQUEST IAW AMM 22-81-12-400-001-A OPS CHECK GOOD NO FAULT NOTED AT THIS TIME.'
